As an Amazon Associate I earn from qualifying purchases.
Active ingredient: goodsense acetaminophen extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg.
Under 18 years of age, ask a doctor. Push & turn cap: the container has a child-resistant cap. Compare to the active ingredient in Tylenol 8HR Arthritis Pain. Effective for minor arthritis pain. This product is a pain reliever and fever reducer for adults. This product is gluten free.


Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast to relief joint pain, and the second lasts up to 8 hours. These oral arthritis pain relief caplets can be used by adults 18 years and older to temporarily relieve arthritis pain and have an excellent safety profile when used as directed.

These pain relief tablets can be used by adults and children who are 12 years and older to relieve minor muscle aches and pain for up to 8 hours. Experience fast-acting, knee and arthritis aches and pains with Tylenol, effective relief and alleviate muscle, joint, the #1 doctor recommended brand for pain relief and fever reduction.
Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers - the first is fast-acting and the second is long-lasting - for effective minor joint, minor arthritis and muscle pain that works as hard as you do. When used as directed, these pain relief tablets have an excellent safety profile.

Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Active ingredient: amazon basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.


Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for effective pain relief. This aspirin-free muscle, joint, or back pain relief medicine is formulated for those with aspirin allergies or sensitivities.
Aspirin free: these pain relief pills contain 500 mg of pain relieving, fever reducing acetaminophen without any aspirin. Easy to swallow caplets: acetaminophen caplets’ shape make them easier to swallow. Extra strength: compare rite aid’s extra strength acetaminophen 500mg caplets to the active ingredient in Extra Strength Tylenol.

Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
1. Good Sense
#ad
650 mg, 24 Count Pack of 1, White, Arthritis Pain, Good Sense Acetaminophen Extended-Release Tablets
#adGood Sense #ad - Purpose: goodsense acetaminophen extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis. Aspirin free, pain reliever and fever reducer, gluten free: extended release caplets capsule-shaped tablets each provide 650 mg of acetaminophen, and contain no aspirin.Active ingredient: goodsense acetaminophen extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg.
More information #ad
Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, headache, the common cold, toothache. Under 18 years of age, ask a doctor. Push & turn cap: the container has a child-resistant cap. Compare to the active ingredient in Tylenol 8HR Arthritis Pain. Effective for minor arthritis pain. This product is a pain reliever and fever reducer for adults. This product is gluten free.
Brand | Good Sense #ad |
Manufacturer | Perrigo Company #ad |
Height | 1.63 Inches |
Length | 1.69 Inches |
Weight | 0.09 Pounds |
Width | 2.88 Inches |
Part Number | 966626 |
Model | 966626 |
More information #ad
2. Tylenol
#ad
Joint Pain Reliever & Fever Reducer Medicine, 100 ct Pack of 4, Oral Caplets for Arthritis & Joint Pain, Tylenol 8 Hour Arthritis Pain Relief Extended Release Tablets, 650 mg Acetaminophen
#adTylenol #ad - 100-count bottle of tylenol 8 hour arthritis pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains.More information #ad
Brand | Tylenol #ad |
Height | 25 Inches |
Length | 25 Inches |
Weight | 152 ounces |
Width | 40 Inches |
More information #ad
3. Tylenol
#ad
100 Count, Tylenol 8 Hour Arthritis & Joint Pain Acetaminophen Caplets
#adTylenol #ad - 100 count bottle of tylenol 8 hour arthritis pain extended-Release Caplets with acetaminophen to provide fast-acting, ankles, knees, temporary relief of minor arthritis and joint pain in hands, wrists, elbows and feet. Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, backache, muscle aches, headache, including those due to minor pain of arthritis, toothache, the common cold, knee pain, and premenstrual and menstrual cramps.More information #ad
Experience effective relief and alleviate minor arthritic knee and minor joint pains with Tylenol, the OTC brand for arthritis pain and the #1 doctor recommended brand for pain relief and fever reduction. Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast to relief joint pain, and the second lasts up to 8 hours. These oral arthritis pain relief caplets can be used by adults 18 years and older to temporarily relieve arthritis pain and have an excellent safety profile when used as directed.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 3.84 Inches |
Length | 2.22 Inches |
Weight | 0.24 Pounds |
Width | 2.22 Inches |
Part Number | ASINPRILAK2754 |
Model | ASINPRILAK2754 |
More information #ad
4. Tylenol
#ad
Tylenol 8 Hour Muscle Aches & Pain Acetaminophen Tablets for Muscle & Back Pain, 100 Count
#adTylenol #ad - 100 count bottle of tylenol 8 hour muscle aches & pains acetaminophen Tablets to provide temporary relief of minor aches and pains such as muscle aches, headache, joint pain, toothache, back pain, the common cold, and menstrual cramps.These pain relief tablets can be used by adults and children who are 12 years and older to relieve minor muscle aches and pain for up to 8 hours. Experience fast-acting, knee and arthritis aches and pains with Tylenol, effective relief and alleviate muscle, joint, the #1 doctor recommended brand for pain relief and fever reduction.
More information #ad
This oral pain reliever medicine reduces fever and helps alleviate minor aches and pains, so you can take control of your joint and muscle pain and take back your day with pain relief that works as hard as you do. Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers - the first is fast-acting and the second is long-lasting - for effective minor joint, minor arthritis and muscle pain that works as hard as you do. When used as directed, these pain relief tablets have an excellent safety profile.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 4 Inches |
Length | 2.38 Inches |
Weight | 42 ounces |
Width | 2.38 Inches |
Part Number | 493961 |
Model | 493961 |
More information #ad
5. Amazon Basic Care
#ad
500 Count Pack of 1, 500 mg, Acetaminophen Caplets, Amazon Basic Care Extra Strength Pain Relief
#adAmazon Basic Care #ad - Amazon basic care extra strength pain relief, acetaminophen Caplets, temporarily relieves minor aches and pains due to: the common cold, backache, 500 mg, toothache, muscular aches, minor pain of arthritis, headache, and premenstrual and menstrual cramps also temporarily reduces fever.Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Active ingredient: amazon basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
More information #ad
Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.Brand | Amazon Basic Care #ad |
Manufacturer | PERRIGO COMPANY #ad |
Height | 5.75 Inches |
Length | 3.06 Inches |
Weight | 0.7 Pounds |
Width | 3.06 Inches |
Part Number | SB-123 |
More information #ad
6. Tylenol
#ad
650mg Acetaminophen, Tylenol Arthritis Pain 250 Caplets Bottle
#adTylenol #ad - Unique patented bilayer caplet. 8 hours patented time-release. One 250-count bottle of extra strength 650 mg arthritis pain caplets. Unique patented bilayer caplet. For temporary relief of arthritis pain.More information #ad
Brand | Tylenol #ad |
Manufacturer | Tylenol #ad |
Height | 5 Inches |
Length | 2.5 Inches |
Width | 2.5 Inches |
Part Number | TA650 |
More information #ad
7. Rite Aid
#ad
Rite Aid Extra Strength Acetaminophen, 500mg, 500 Caplets | Pain Reliever & Fever Reducer | Migraine Relief Products | Joint & Muscle Pain Relief Pills | Menstrual Pain Relief | Back Pain Relief
#adRite Aid #ad - Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Rite aid acetaminophen’s easy-to-swallow caplet makes these menstrual pain relief, joint/muscle pain relief, and migraine relief pills ideal for use at home or on-the-go.Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for effective pain relief. This aspirin-free muscle, joint, or back pain relief medicine is formulated for those with aspirin allergies or sensitivities.
More information #ad
Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Pain reliever & fever reducer: rite aid extra strength Acetaminophen caplets reduce fevers temporarily while offering minor headache or migraine relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain. Aspirin free: these pain relief pills contain 500 mg of pain relieving, fever reducing acetaminophen without any aspirin. Easy to swallow caplets: acetaminophen caplets’ shape make them easier to swallow. Extra strength: compare rite aid’s extra strength acetaminophen 500mg caplets to the active ingredient in Extra Strength Tylenol.
Brand | Rite Aid #ad |
Manufacturer | Rite Aid #ad |
Part Number | 011822300230 |
More information #ad
8. Good Sense
#ad
500 Count, Acetaminophen Caplets, 500 mg, GoodSense Extra Strength Pain Relief
#adGood Sense #ad - Active ingredient: goodsense extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
More information #ad
It also temporarily reduces fever. Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Goodsense extra strength pain relief, backache, toothache, 500 mg, Acetaminophen Caplets, temporarily relieves minor aches and pains due to: the common cold, headache, minor pain of arthritis, muscular aches, and premenstrual and menstrual cramps.Brand | Good Sense #ad |
Manufacturer | Good Sense #ad |
Height | 5.75 Inches |
Length | 3.06 Inches |
Weight | 0.7 Pounds |
Width | 3.06 Inches |
Part Number | 1 |
More information #ad